Advanced Search
MyIDEAS: Login to save this book or follow this series

The Theory of Money and Financial Institutions: Volume 1

Contents:

Author Info

  • Martin Shubik

    ()
    (Yale University)

Abstract

This is the second volume in a three-volume exposition of Martin Shubik's vision of "mathematical institutional economics"—a term he coined in 1959 to describe the theoretical underpinnings needed for the construction of an economic dynamics. The goal is to develop a process-oriented theory of money and financial institutions that reconciles micro- and macroeconomics, using as a prime tool the theory of games in strategic and extensive form. The approach involves a search for minimal financial institutions that appear as a logical, technological, and institutional necessity, as part of the "rules of the game." Money and financial institutions are assumed to be the basic elements of the network that transmits the sociopolitical imperatives to the economy. Volume 1 deals with a one-period approach to economic exchange with money, debt, and bankruptcy. Volume 2 explores the new economic features that arise when we consider multi-period finite and infinite horizon economies. Volume 3 will consider the specific role of financial institutions and government, and formulate the economic financial control problem linking micro- and macroeconomics.

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

as in new window
This book is provided by The MIT Press in its series MIT Press Books with number 0262693119 and published in 2004.

Volume: 1
Edition: 1
ISBN: 0-262-69311-9
Handle: RePEc:mtp:titles:0262693119

Contact details of provider:
Web page: http://mitpress.mit.edu

Related research

Keywords: mathematical institutional economics; game theory; one-period approach;

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Dmitry Levando, 2012. "A Survey Of Strategic Market Games," Economic Annals, Faculty of Economics, University of Belgrade, vol. 57(194), pages 63-106, July - Se.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:mtp:titles:0262693119. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Jake Furbush).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.